ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об анизотропных пространствах функций, голоморфных в полидиске, гладких вплоть до его границы

Шамоян, Ф. А. and Арутюнян, А. В. (1993) Об анизотропных пространствах функций, голоморфных в полидиске, гладких вплоть до его границы. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (6). pp. 57-77. ISSN 00002-3043

[img]
Preview
PDF
Download (6Mb) | Preview
    Item Type: Article
    Additional Information: On anisotropic spaces of holomorphic in the polydisc functions smooth up to the boundary.
    Uncontrolled Keywords: Shamoyan F. A., Haroutunian A. V.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Oct 2012 12:33
    Last Modified: 30 Oct 2012 12:33
    URI: http://mathematics.asj-oa.am/id/eprint/748

    Actions (login required)

    View Item